CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
W-entropy formulas on super Ricci flows and Langevin deformation on Wasserstein space over Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 8, 页码: 1385-1406
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
W-entropy  Witten Laplacian  Langevin deformation  (K, m)-super Ricci flows  
Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 274, 期号: 11, 页码: 3263-3290
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamilton differential Harnack inequality  W-entropy  Super Ricci flows  
ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 3, 页码: 577-598
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/09/08
Harnack inequality  super Perelman Ricci flows  Witten Laplacian  
Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2016, 卷号: 126, 期号: 4, 页码: 1264-1283
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamilton's Harnack inequality  Gradient estimates  Logarithmic heat kernel  Witten Laplacian  W-entropy formula  
THE W-ENTROPY FORMULA FOR THE WITTEN LAPLACIAN ON MANIFOLDS WITH TIME DEPENDENT METRICS AND POTENTIALS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2015, 卷号: 278, 期号: 1, 页码: 173-199
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Perelman's W-entropy for the Fokker-Planck equation over complete Riemannian manifolds 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2011, 卷号: 135, 期号: 6-7, 页码: 871-882
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the weak L (p) -Hodge decomposition and Beurling-Ahlfors transforms on complete Riemannian manifolds 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2011, 卷号: 150, 期号: 1-2, 页码: 111-144
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Beurling-Ahlfors transforms  Hodge decomposition  Martingale representation formula  Weitzenbck curvature  
Compact decoupling for an abstract system of thermoelasticity of type III 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 370, 期号: 2, 页码: 491-497
Authors:  Li, Dongli
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
C(0)-semigroups  Decoupled system  Norm continuity  
Observability Inequality for the Kirchhoff-Rayleigh Plate Like Equation in a Short Time 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2010, 卷号: 31, 期号: 4, 页码: 529-540
Authors:  Li, Dongli
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kirchhoff-Rayleigh plate like equation  Finite speed of propagation  Observability inequality in a short time  
L-p-estimates and existence theorems for the partial derivative-operator on complete Kahler manifolds 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 224, 期号: 2, 页码: 620-647
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Kodaira Laplacian  partial derivative-Operator  L-p-estimates and existence theorem  L-p-cohomology  Bochner-Lichnerowicz-Weitzenbock formula